# SDR DHL2005740012

- Difficulty date: March 24, 2005
- Submitted: May 17, 2005
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- Aircraft time: 46,106 hours, 37,206 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 SLAT CRACKED AT ACTUATOR I/B RIB.  REMOVED NR 4 SLAT TO FOM SHEET METAL REPAIR IAW B727MM 27-81-11, REMOVED ACCESS PANEL IAW B727 SRM 51-30-2, REMOVED FASTENERS FOR REPAIR AND RIBS IAW B727 SRM 51-30-2, FABRICATED NEW RIBS I/B AND O/B MAT USED 2024T3 .040 PO 9001938 DIM 15 X 6 INCH IAW B727 SRM 51-20-1 AND 57-50-2 FIG 2.  ALODINED AND PRIMED PARTS IAW B727 SRM 51-10-2.  INSTALLED NEW RIBS IAW B727 SRM 51-20-1 AND 57-50-2 FIG 2.  OK TO CLOSE ACCESS PANEL, INSTALLED ACCESS PANELS IAW B727 SRM 51-30-2, REINSTALLED NR 4 SLAT IAW B727 MM 2781-11, OPS AND LEAK CHECK GOOD.
